# SDR CA090202004

- Difficulty date: January 31, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81141A010302
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF PRESSURIZATION AT ALTITUDE ACFT DEPARTED AT FL410, THE CREW HEARD A LOUD NOISE IN THE BACK OF THE ACFT.  PRESSURIZATION RAPIDLY LOST.  CREW DECLARED EMERGENCY AND DIVERTED TO FLL.  UNEVENTFUL LANDING MADE IN FLL.  ACFT AT BAS FLL FACILITY.  UPDATE, DEADHEAD TRIP FROM NAPLES TO TULSA, OK.  WHEN EVENT OCCURRED, CREW DONNED O2 MASKS, MADE SELECTION ON AUDIO CONTROL PANEL AND INITIATED AN EMERGENCY DESCENT.  CABIN ALTITUDE DID REACH 15,000 FT.  CREW COMMENTED THEY HAD DIFFICULTY WITH COMMUNICATIONS WITH MASKS ON.  ALL CABIN MASKED DEPLOYED.  NO FAULTS FOUND IN MDC.  REQUEST IASCS NVM TO BE DOWNLOADED.  A VISUAL INSPECTION OF SAFETY VALVES IN BAGGAGE COMPARTMENT C/W.  NO FOREIGN OBJECT DAMAGE FOUND.  VISUAL OF OUTFLOW VALVE DONE, NO DEFECTS NOTED.
